# SDR ASAA2022100840204

- Difficulty date: October 8, 2022
- Submitted: October 10, 2022
- Operation: Air carrier
- Aircraft: N918AK
- Make and model: Boeing 737-9
- Aircraft serial: 44083
- Aircraft time: 5,113 hours, 1,604 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Cdu
- Part number: UNKNOWN
- Condition: Fault Message
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CREW REPORTS FMC DISAGREE MESSAGE. GROUNDED - YES. BOTH FMCS SET ON-GROUND RIGHT CDU FAILURE. GENERATING FAULTS ARE CDU-R ARINC-INTERMITTENT-RATE, AND CDU-R INTERMITTENT-FAILURE. RESET CDU RIGHT POWER. FMC DISAGREE MESSAGES EXTINGUISH. ACCOMPLISHED RIGHT CDU INSTALLATION TESTS PER B737-9 AMM 34-61-01 AND SOFTWARE CONFIGURATION TESTS PER AMM 34-61-00 AND B737-9 AIPC 34-61-01-10 W/ NO DEFECTS INDICATED. ETOPS GROUND VERIFICATION SUCCESSFUL.
